# SDR HEEA078171

- Difficulty date: March 7, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 214001970111
- Part serial: PHI0001
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR ACTUATOR OCCASSIONALLY KICKS OFF LINE ON TAKE OFF AND LANDING.
